nLab George Raptis

Selected writings

Selected writings

On a Thomason model structure on (just) posets:

On combinatorial model categories:

On epimorphisms in an (∞,1)-category:

On the adjoint (∞,1)-functor theorem:

  • Hoang Kim Nguyen, George Raptis, Christoph Schrade, Adjoint functor theorems for ∞-categories, Journal of the London Mathematical Society 101 2 (2019) 659-681 (arXiv:1803.01664)
category: people

Last revised on May 1, 2023 at 17:18:06. See the history of this page for a list of all contributions to it.